# SDR USAA2012090500002

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 60,111 hours, 23,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - ROW 11&12 A/C L EMERGENCY FLOOR STRIP IS LOOSE.  INSTALLED EMERGENCY FLOOR STRIP.
